JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DERIVATIONS ON CONVOLUTION ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DERIVATIONS ON CONVOLUTION ALGEBRAS
MEHDIPOUR, MOHAMMAD JAVAD; SAEEDI, ZAHRA;
  PDF(new window)
 Abstract
In this paper, we investigate derivations on the noncommutative Banach algebra equipped with an Arens product. As a main result, we prove the Singer-Wermer conjecture for the noncommutative Banach algebra . We then show that a derivation on is continuous if and only if its restriction to rad() is continuous. We also prove that there is no nonzero centralizing derivation on . Finally, we prove that the space of all inner derivations of is continuously homomorphic to the space .
 Keywords
derivation;inner derivation;centralizing;automatic continuity;
 Language
English
 Cited by
 References
1.
M. Bresar and M. Mathieu, Derivations mapping into the radical III, J. Funct. Anal. 133 (1995), no. 1, 21-29. crossref(new window)

2.
J. W. Conway, A Course in Functional Analysis, Springer-Verlag, New York, 1985.

3.
H. G. Dales, Banach Algebras and Automatic Continuity, Oxford University Press, New York, 2000.

4.
N. Isik, J. Pym, and A. Ulger, The second dual of the group algebra of a compact group, J. London Math. Soc. 35 (1987), no. 1, 135-148.

5.
B. E. Johnson, Continuity of derivations on commutative algebras, Amer. J. Math. 91 (1969), 1-10. crossref(new window)

6.
K. W. Jun and H. M. Kim, Derivations on prime rings and Banach algebras, Bull. Korean Math. Soc. 38 (2001), no. 4, 709-718.

7.
K. W. Jun and H. M. Kim, Approximate derivations mapping into the radicals of Banach algebras, Taiwanese J. Math. 11 (2007), no. 1, 277-288. crossref(new window)

8.
A. T. Lau and J. Pym, Concerning the second dual of the group algebra of a locally compact group, J. London Math. Soc. 41 (1990), no. 3, 445-460.

9.
S. Maghsoudi, M. J. Mehdipour, and R. Nasr-Isfahani, Compact right multipliers on a Banach algebra related to locally compact semigroups, Semigroup Forum 83 (2011), no. 2, 205-213. crossref(new window)

10.
S. Maghsoudi, R. Nasr-Isfahani, and A. Rejali, Arens multiplication on Banach algebras related to locally compact semigroups, Math. Nachr. 281 (2008), no. 10, 1495-1510. crossref(new window)

11.
M. Mathieu and G. J. Murphy, Derivations mapping into the radical, Arch. Math. 57 (1991), no. 5, 469-474. crossref(new window)

12.
M. Mathieu and V. Runde, Derivations mapping into the radical II, Bull. London Math. Soc. 24 (1992), no. 5, 485-487. crossref(new window)

13.
A. R. Medghalchi, The second dual algebra of a hypergroup, Math. Z. 210 (1992), no. 4, 615-624. crossref(new window)

14.
S. Ouzomgi, Factorization and bounded approximate identities for a class of convolution Banach algebras, Glasg. Math. J. 28 (1986), no. 2, 211-214. crossref(new window)

15.
E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100. crossref(new window)

16.
A. M. Sinclair, Continuous derivations on Banach algebras, Proc. Amer. Math. Soc. 20 (1969), no. 1, 166-170. crossref(new window)

17.
I. M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann. 129 (1955), 260-264. crossref(new window)

18.
A. I. Singh, $L^{\infty}_0(G)^*$ as the second dual of the group algebra $L^1$(G) with a locally convex toplogy, Michigan Math. J. 46 (1999), no. 1, 143-150. crossref(new window)

19.
M. Thomas, The image of a derivation is contained in the radical, Ann. of Math. 128 (1988), no. 3, 435-460. crossref(new window)

20.
J. Vukman, On left Jordan derivations of rings and Banach algebras, Aequationes Math. 75 (2008), no. 3, 260-266. crossref(new window)